# SDR MASA2025051300035

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 19,809 hours, 11,844 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Zone 400
- Part time: 19,809 hours, 11,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ATO FOR COMPRESSOR STALL (ABORTED TAKEOFF) ENGINE CHANGE - CORRECTIVE ACTION: REMOVED AND REPLACED  ENGINE # 1 POS
